Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 9, Pages 557-574
http://dx.doi.org/10.1155/S0161171203007841

On the spectra of non-selfadjoint differential operators and their adjoints in direct sum spaces

Department of Mathematics, Faculty of Science, Benha University, Kalubia, Benha 13518, Egypt

Received 20 May 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sobhy El-Sayed Ibrahim, “On the spectra of non-selfadjoint differential operators and their adjoints in direct sum spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 9, pp. 557-574, 2003. https://doi.org/10.1155/S0161171203007841.